# SDR USAA040893

- Difficulty date: October 15, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Engine: Cfmint CFM563B2
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Part time: 52,364 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT- Q5- STRINGER TIE CLIP, .2500 INCH CRACK, BS 344, STR8, RT.  FABRICATED IAW MFG DWG 66-244553 AND INSTALLED IAW SRM 51-40-01.
